# SDR IPXA2016071505928

- Difficulty date: June 17, 2016
- Submitted: July 18, 2016
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 93,473 hours, 16,788 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28931
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C,  LT WING FIXED L/E INNER BEADED DOUBLER CRACKED XOS 654.  REPAIRED THE DOUBLER IAW SRM 57-40-02 REPAIR 15 FIG. 206.  MAJOR REPAIR.
